African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Applications of ig, dg, bg - Closed type sets in topological ordered spaces

G. Srinivasarao
  • G. Srinivasarao
  • Department of Mathematics, Tirumala Engineering College, Narasaraopet, Guntur (Dt.), A.P., India.
  • Google Scholar
D. Madhusudanrao
  • D. Madhusudanrao
  • Department of Mathematics, V.S.R. & N.V.R. Degree College, Tenali, Guntur (Dt.), A.P., India.
  • Google Scholar
N. Srinivasarao
  • N. Srinivasarao
  • Department of Mathematics, Vignan University, Vadlamudi, Guntur (Dt.), A.P., India.
  • Google Scholar


  •  Received: 07 August 2014
  •  Accepted: 26 November 2014
  •  Published: 29 January 2015

How to cite this article

APA /
Srinivasarao, G., Madhusudanrao, D., & Srinivasarao, N. (2015). Applications of ig, dg, bg - Closed type sets in topological ordered spaces. African Journal of Mathematics and Computer Science Research, 8(1), 12-22.
Chicago /
G. Srinivasarao, D. Madhusudanrao and N. Srinivasarao. "Applications of ig, dg, bg - Closed type sets in topological ordered spaces." African Journal of Mathematics and Computer Science Research 8, no. 1 (2015): 12-22.
MLA /
G. Srinivasarao, D. Madhusudanrao and N. Srinivasarao. "Applications of ig, dg, bg - Closed type sets in topological ordered spaces." African Journal of Mathematics and Computer Science Research 8.1 (2015): 12-22.